# SDR CALA2015092200788

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 69,265 hours, 15,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N8711
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY R4 DOOR, SURROUND STRUCTURES AT 1640, AT STRINGER 6R FRAME LIP HAS GOUGE.  REPAIRED DOOR SURROUND STRUCTURE IAW ECRA 5310-06597.
